Citation

BibTex format

@article{Ivanov:2011:10.1007/s13373-011-0010-7,
author = {Ivanov, AA},
doi = {10.1007/s13373-011-0010-7},
journal = {Bulletin of Mathematical Sciences},
pages = {365--378},
title = {Majorana representation of A6 involving 3C-algebras},
url = {http://dx.doi.org/10.1007/s13373-011-0010-7},
volume = {1},
year = {2011}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Ivanov,AA
DO - 10.1007/s13373-011-0010-7
EP - 378
PY - 2011///
SN - 1664-3607
SP - 365
TI - Majorana representation of A6 involving 3C-algebras
T2 - Bulletin of Mathematical Sciences
UR - http://dx.doi.org/10.1007/s13373-011-0010-7
VL - 1
ER -